# SDR SIMA20150717002

- Difficulty date: July 17, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 28,044 hours, 23,945 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER DOOR, EXIT SIGN INOPERATIVE.  CONNECTED THE TWO ELEC CONNECTIONS FOR THE LT OVERWING EMER DOOR EXIT SIGN IAW AMM 33-50-14 STEP 3 I 2.  OPERATIONS CHECKED GOOD IAW 33-50-00.
